MathSciNet Relay Station
MathSciNet bibliographic data
MR1427728 (97m:35284) 35R35 (34C35 35B25 35B40 76T05 80A22)
Bates, P. W.; Fife, P. C.; Gardner, R. A.; Jones, C. K. R. T. The existence of travelling wave solutions of a generalized phase-field model. SIAM J. Math. Anal. 28 (1997), no. 1, 60–93.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement